Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 31, 2012Hancock County, Taliaferro County, Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at May 31, 2012, 9:36 PM EDT for Hancock County, Taliaferro County, Warren County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 9:36 PM EDT (01:36 UTC)
Expired
May 31, 2012, 10:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA

Counties Hancock County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WWUS82 KFFC 010136
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT THU MAY 31 2012

GAZ050-051-061-062-075-010215-
936 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN...TALIAFERRO...GLASCOCK...GREENE AND HANCOCK COUNTIES UNTIL
1015 PM EDT...

AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SCATTERED ACROSS MUCH OF THE COUNTIES...MOVING 
EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WARREN...TALIAFERRO...GLASCOCK...GREENE AND HANCOCK COUNTIES
THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SPRINGFIELD...MAYFIELD...SHOULDERBONE...POWELTON...
CULVERTON...SPARTA...VEAZEY...WHITE PLAINS...SHOALS...JEWELL...BEALL
SPRINGS...FIVE POINTS...CRAWFORDVILLE...BARNETT AND NORWOOD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3324 8278 3319 8286 3313 8290 3305 8310
      3308 8312 3315 8311 3319 8328 3325 8326
      3331 8315 3334 8314 3348 8326 3360 8273
      3358 8263 3346 8258 3341 8254 3336 8254
      3334 8245
TIME...MOT...LOC 0136Z 255DEG 25KT 3350 8299 3347 8286
          3336 8280

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 31, 8:16 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 31, 8:16 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT THU MAY 31 2012

.PREV DISCUSSION... /ISSUED 349 PM EDT THU MAY 31 2012/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

WEAKENING SHORT WAVE OVER ALABAMA THIS AFTERNOON PRODUCING CLOUDS
ACROSS THE CWA. A FEW THUNDERSTORMS DEVELOPING IN AREAS OF BEST
HEATING ACROSS THE CENTRAL ZONES WITH SOME SHOWERS ACROSS THE
NORTHWEST. WILL HAVE TO WATCH AND SEE WHAT ELSE DEVELOPS THROUGH THE
EVENING...BUT CAPES ARE FORECAST TO BE WEAK AFTER 00Z. HOWEVER NEXT
SHORT WAVE SHOULD MOVE THROUGH THE OHIO VALLEY LATER TONIGHT AND
FRIDAY MORNING...DRAGGING A COLD FRONT THROUGH THE CWA. MODELS
CONTINUE TO AGREE THE FRONT SHOULD BE INTO NORTHWEST GEORGIA BY 12Z
AND CROSSING THE CWA DURING THE DAY. HEATING WILL HELP INCREASE
INSTABILITY DURING THE DAY WITH CAPES NEAR 1500 AND MUCH OF
NORTHEAST GEORGIA IS IN A SLIGHT RISK OF SEVERE FOR FRIDAY. THE
SHORT WAVE SHOULD BE EAST OF THE CWA BY 00Z WITH NORTHWEST FLOW
DOMINATING THE STATE. THICKNESS VALUES DROPPING ACROSS THE AREA FOR
SATURDAY WITH COOLER THAN NORMAL TEMPERATURES OVER MUCH OF THE
CWA.

41

LONG TERM /SATURDAY THROUGH THURSDAY/...

NO CHANGES TO THE EXTENDED AT THIS TIME.  SEE PREVIOUS DISCUSSION.

ARG

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED AT 533 AM EDT THU MAY 31 2012/
AS A COLD FRONT EXITS THE AREA TO THE SOUTHEAST FRIDAY NIGHT... HIGH
PRESSURE WILL QUICKLY BUILD INTO THE REGION FOR THE WEEKEND. THE
UPPER RIDGE WILL TRANSITION EASTWARD TOWARD THE CENTRAL CONUS...
PLACING THE FORECAST AREA IN NORTHWEST FLOW ALOFT. THE UPPER RIDGE
SHOULD AMPLIFY ACROSS THE CENTRAL CONUS BY THE END OF THE WEEKEND
AND INTO EARLY NEXT WEEK. WITH SUCH A SETUP... ANY PERTURBATION IN
THE UPPER LEVELS ALONG THIS RIDGE COULD ENHANCE THE POPS FOR A
PORTION OF THE AREA... HOWEVER ATTM SATURDAY AND SUNDAY LOOK TO
REMAIN DRY.

THE GFS AND ECMWF BOTH INDICATE A FRONT SAGGING SOUTHWARD AND
INFLUENCING THE AREA BY EARLY NEXT WEEK. THERE IS SOME DISAGREEMENT
BETWEEN THE TWO ON TIMING AS THE ECMWF HAS IT MONDAY THROUGH
TUESDAY... WHILE THE NAM HAS SLOWER AND BEING PRIMARILY ON TUESDAY.
BOTH MODELS ARE IN GENERAL CONSENSUS WITH SWINGING A WEAK SHORTWAVE
AND SOME ENHANCED MOISTURE INTO THE AREA FROM THE NORTHWEST FROM
MONDAY INTO TUESDAY AS WELL. ALL CONSIDERED... HAVE DECIDED TO
INCLUDE SLIGHT CHANCE POPS FOR THE NORTH ON MONDAY AND HAVE BETTER
CHANCE AREA-WIDE FOR MONDAY NIGHT AND TUESDAY. FRONT IS PROGGED TO
HANG AROUND NEAR THE GA-FL BORDER TUESDAY THROUGH MIDWEEK SO HAVE
INCLUDED LOW CHANCE POPS TOWARD THE SOUTH.

FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO ONLY MINOR TWEAKS WERE
MADE. THE AREA SHOULD SEE A GRADUAL WARM-UP THIS WEEKEND FOLLOWING
THE FROPA AND HAVE HIGHS BACK IN THE UPPER 80S TO LOW 90S FOR MOST
LOCATIONS NEXT WEEK.

03

&&

.AVIATION...
00Z UPDATE...
WILL NEED TO KEEP AN EYE ON CLUSTER OF SHOWERS AND THUNDERSTORMS
NORTH OF MCN DRIFTING NORTHEAST. SHOULD PASS TO THE EAST OF ATL
METRO SITES BUT MAY AFFECT AHN IF IT HOLDS TOGETHER. AREA OF RAIN
OVER TROUP COUNTY MAY REACH ATL SITES BY 02-03Z. OTHERWISE...VFR
CONDITIONS EXPECTED THIS EVENING OUTSIDE OF PRECIP AREAS...BUT
WIDESPREAD MVFR CIGS EXPECTED LATE TONIGHT AND CONTINUING INTO
FRIDAY MORNING...AS COLD FRONT APPROACHES. THE GREATER TSRA THREAT
WILL BE FROM 12Z-21Z FRIDAY AS FRONT PUSHES THROUGH THE STATE.
SOUTHWEST WINDS OVERNIGHT...BECOMING WEST TO NORTHWEST FRIDAY WITH
SPEEDS IN THE 10 TO 15 KT RANGE.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE MOST ELEMENTS...EXCEPT LOW ON TIMING OF
CONVECTION.

49
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  82  53  83 /  40  60  10   5
ATLANTA         68  79  55  80 /  50  60  10   5
BLAIRSVILLE     63  74  49  75 /  70  60  10  10
CARTERSVILLE    65  76  48  78 /  60  60  10  10
COLUMBUS        71  84  57  84 /  30  50   5   5
GAINESVILLE     66  80  54  79 /  50  60  10  10
MACON           68  89  54  84 /  20  40  10   5
ROME            67  76  51  82 /  70  60  10  10
PEACHTREE CITY  65  79  51  80 /  40  60  10   5
VIDALIA         72  89  61  84 /  20  60  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 31, 5:05 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT THU MAY 31 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011515-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
505 PM EDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED TO SCATTERED STRONG THUNDERSTORMS EXPECTED THIS EVENING...
BECOMING MORE WIDESPREAD AFTER MIDNIGHT.

.SYNOPSIS...
AN UPPER LEVEL SHORT WAVE...AND ITS ASSOCIATED SURFACE COLD FRONT...
WILL APPROACH THE STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY THREATS FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING.

.DISCUSSION...
CAPE VALUES OF 1000-1500 THIS AFTERNOON WILL DECREASE SOME
OVERNIGHT...BUT WILL REMAIN IN THE 500-1000 RANGE...AND COMBINED
WITH AN APPROACHING UPPER LEVEL SHORT WAVE WILL PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS THIS EVENING...BECOMING MORE WIDESPREAD
AFTER MIDNIGHT. WEAK SHEAR VALUES AND ONLY MODEST INSTABILITIES
SHOULD HELP TO HOLD MOST STORM DEVELOPMENT BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A COLD FRONT WILL BRING A MORE SIGNIFICANT CHANCE FOR THUNDERSTORM
DEVELOPMENT FRIDAY THROUGH EARLY SATURDAY MORNING. A FEW STORMS MAY
BE SEVERE ON FRIDAY. THERE IS A SLIGHT CHANCE FOR ISOLATED
THUNDERSTORMS IN NORTH GEORGIA DURING THE AFTERNOON ON MONDAY. A
WEAK FRONTAL BOUNDARY WILL BRING ANOTHER CHANCE FOR THUNDERSTORMS ON
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 31, 8:43 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT THU MAY 31 2012

GAZ050-051-060>062-010115-
843 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WARREN...TALIAFERRO...PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL
915 PM EDT...

AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING NORTH AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS WARREN...TALIAFERRO...PUTNAM...GREENE AND HANCOCK
COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SHOULDERBONE...ROCKVILLE...OCONEE SPRINGS PARK...
PHOENIX...LIBERTY...REYNOLDS PLANTATION...SPRINGFIELD...
JACKSONVILLE...ROBINSON...LYNEVILLE...ALEXANDER STEPHENS PARK...
CRAWFORDVILLE...DANIEL SPRINGS...VEAZEY AND WOODVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3322 8306 3329 8337 3371 8315 3370 8312
      3371 8308 3366 8291 3362 8288 3364 8287
      3364 8284 3361 8274
TIME...MOT...LOC 0043Z 196DEG 17KT 3334 8313
Local storm report, May 31, 8:49 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     THOMASTON               32.89N 84.33W
05/31/2012                   UPSON              GA   911 CALL CENTER

            911 CENTER REPORTS 5 TREES DOWN IN THE THOMASTON AREA.

&&

20
Local storm report, May 31, 8:57 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     MOLENA                  33.01N 84.50W
05/31/2012                   PIKE               GA   911 CALL CENTER

            911 CENTER REPORTS 2 TREES DOWN IN THE MOLENA AREA.

0815 PM     TSTM WND DMG     6 W ZEBULON             33.09N 84.44W
05/31/2012                   PIKE               GA   911 CALL CENTER

            911 CENTER REPORTS 1 TREE DOWN IN CONCORD.

&&

20
Special weather statement, May 31, 9:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT THU MAY 31 2012

GAZ072-073-010145-
901 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN JONES AND BALDWIN COUNTIES UNTIL 945 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLOUNTSVILLE TO SOUTH OF COOPERS...MOVING
NORTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS JONES AND BALDWIN COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BROWNS CROSSING...BLOUNTSVILLE...
HADDOCK...ETHRIDGE...COOPERS...PANCRAS...ALLENWOOD...SCOTTSBORO...
HARDWICK...MERIWETHER...MILLEDGEVILLE AND UNDERWOOD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3303 8307 3299 8305 3295 8308 3301 8315
      3297 8317 3298 8321 3290 8340 3296 8342
      3314 8359 3318 8348 3317 8332 3319 8324
      3317 8315 3315 8309 3311 8312 3305 8310
      3308 8305 3307 8304
TIME...MOT...LOC 0101Z 236DEG 19KT 3312 8343 3302 8333
          3292 8330
Special weather statement, May 31, 9:13 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT THU MAY 31 2012

GAZ061-074-084-010145-
913 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON...WILKINSON AND HANCOCK COUNTIES UNTIL 945 PM EDT...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF TOOMSBORO...MOVING NORTHEAST AT
35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WASHINGTON...WILKINSON AND HANCOCK COUNTIES THROUGH 945 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCINTYRE...TOOMSBORO...
IRWINTON...OCONEE...HEBRON...DEEPSTEP...SANDERSVILLE...BEULAH...
LINTON AND WARTHEN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3267 8306 3288 8329 3299 8321 3297 8317
      3299 8318 3301 8315 3295 8307 3300 8305
      3303 8307 3307 8304 3308 8305 3305 8310
      3309 8312 3330 8294 3312 8268
TIME...MOT...LOC 0113Z 219DEG 31KT 3296 8307
Special weather statement, May 31, 9:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT THU MAY 31 2012

GAZ050-051-061-062-075-010215-
936 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN...TALIAFERRO...GLASCOCK...GREENE AND HANCOCK COUNTIES UNTIL
1015 PM EDT...

AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SCATTERED ACROSS MUCH OF THE COUNTIES...MOVING
EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WARREN...TALIAFERRO...GLASCOCK...GREENE AND HANCOCK COUNTIES
THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SPRINGFIELD...MAYFIELD...SHOULDERBONE...POWELTON...
CULVERTON...SPARTA...VEAZEY...WHITE PLAINS...SHOALS...JEWELL...BEALL
SPRINGS...FIVE POINTS...CRAWFORDVILLE...BARNETT AND NORWOOD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3324 8278 3319 8286 3313 8290 3305 8310
      3308 8312 3315 8311 3319 8328 3325 8326
      3331 8315 3334 8314 3348 8326 3360 8273
      3358 8263 3346 8258 3341 8254 3336 8254
      3334 8245
TIME...MOT...LOC 0136Z 255DEG 25KT 3350 8299 3347 8286
          3336 8280

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:39 PM EDTSpecial Weather StatementFFCWilkinson36 min
May 31, 8:43 PM EDTSpecial Weather StatementFFCGreene, Taliaferro32 min
May 31, 8:52 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro38 min
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin44 min
May 31, 9:12 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam48 min
May 31, 9:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
May 31, 9:48 PM EDTSpecial Weather StatementFFCWashington27 min
May 31, 10:09 PM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Oglethorpe, Taliaferro, Warren and 1 more51 min
May 31, 10:17 PM EDTSpecial Weather StatementFFCBarrow, Walton43 min
May 31, 10:41 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson49 min
May 31, 10:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White64 min
May 31, 11:16 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White44 min
May 31, 11:24 PM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White36 min
Jun 1, 3:01 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen44 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.